# SDR SWIA200514879

- Difficulty date: April 17, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 5,205 hours, 4,520 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1205
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 2 STAB CHANNEL WONT ENGAGE.  REPLACED HSTCU AND MCU IAW 27-41-00 AND 27-41-01, OPERATIONAL CHECK GOOD, PN 7062-3 SN  OFF 1027.
